# SDR DALA1246560914

- Difficulty date: July 13, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT LUG AT LBL 22 STA 408-427.  INSTALLED 4 PLATE AND SEAT TRACK SECTION AT MAIN CABIN LBL22 BETWEEN STA 427 TO 807 PER DC9/MD80 SRM 53-05 4F.
